Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 152, NWS Norman, OK

December 26, 2015Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at Dec 26, 2015, 8:25 PM CST for Bryan County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 8:25 PM CST (02:25 UTC)
Expired
Dec 26, 2015, 9:00 PM CST
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 12:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WFUS54 KOUN 270225
TOROUN
OKC013-270300-
/O.NEW.KOUN.TO.W.0152.151227T0225Z-151227T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 900 PM CST
    
* AT 825 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES NORTHEAST OF RAVENNA TEXAS...MOVING
  NORTH AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  BENNINGTON...ALBANY AND WADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3386 9596 3385 9598 3387 9600 3386 9600
      3384 9602 3386 9603 3384 9604 3383 9611
      3384 9614 3382 9615 3381 9618 3380 9618
      3381 9616 3376 9618 3375 9623 3377 9626
      3400 9614 3400 9601 3397 9594 3392 9592
TIME...MOT...LOC 0225Z 201DEG 30KT 3373 9616 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KURTZ
2 follow-up statements
634 
WWUS54 KOUN 270246
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CST SAT DEC 26 2015

OKC013-270300-
/O.CON.KOUN.TO.W.0152.000000T0000Z-151227T0300Z/
BRYAN OK-
846 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
BRYAN COUNTY...
    
AT 845 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES EAST OF ALBANY...MOVING NORTH AT 35 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
BENNINGTON...ALBANY AND WADE. 

LAT...LON 3386 9596 3385 9598 3387 9600 3386 9600
      3384 9602 3386 9603 3384 9604 3383 9611
      3384 9614 3382 9615 3381 9618 3380 9618
      3381 9616 3376 9618 3375 9623 3377 9626
      3400 9614 3400 9601 3397 9594 3392 9592
TIME...MOT...LOC 0245Z 201DEG 30KT 3389 9608 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KURTZ
953 
WWUS54 KOUN 270301
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CST SAT DEC 26 2015

OKC013-270310-
/O.EXP.KOUN.TO.W.0152.000000T0000Z-151227T0300Z/
BRYAN OK-
901 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR CENTRAL BRYAN COUNTY HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3386 9596 3385 9598 3387 9600 3386 9600
      3384 9602 3386 9603 3384 9604 3383 9611
      3384 9614 3382 9615 3381 9618 3380 9618
      3381 9616 3376 9618 3375 9623 3377 9626
      3400 9614 3400 9601 3397 9594 3392 9592
TIME...MOT...LOC 0259Z 201DEG 30KT 3389 9608 

$$

KURTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 26, 5:54 PM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Dec 26, 5:54 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CST SAT DEC 26 2015

.DISCUSSION...

&&

.AVIATION...
CONDITIONS ARE EXPECTED TO TRANSITION TO IFR THIS EVENING AS VERY
STRONG WINDS CONTINUE OVER THE WESTERN HALF OF OKLAHOMA AND
BLOWING SNOW MOVES INTO NW OK TONIGHT. SLEET AND FREEZING RAIN ARE
EXPECTED TO ACCUMULATE IN WESTERN OKLAHOMA SUNDAY AND SOME OF THIS
WILL REACH CENTRAL OKLAHOMA BY SUNDAY AFTERNOON. VERY STRONG NORTH
WINDS WILL PERSIST.

&&

.PREV DISCUSSION... /ISSUED 459 PM CST SAT DEC 26 2015/

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND BEHIND THE
COLD FRONT THIS AFTERNOON. LOW LEVEL SHEAR AND VERY LOW LCLS
CONTRIBUTED TO ONE TORNADO REPORT EARLIER...AND THIS TREND WILL
CONTINUE ACROSS SE OK THROUGH TONIGHT WHERE SOME INSTABILITY
RESIDES. THE SIGNIFICANT PRECIP WILL COME TO AN END FOR AREA
AROUND 06Z AS THE FRONT CONTINUES TO SURGE SOUTHWARD.
HOWEVER...STILL EXPECT WIDELY SCATTERED SHOWERS BEHIND IT BEFORE
STRONG LIFT APPROACHES FROM THE SW.

HEAVY PRECIP WILL AGAIN DEVELOP LATE TONIGHT ACROSS SOUTHWESTERN
OK AHEAD OF THE APPROACHING LOW, AS STRONG ISENTROPIC ASCENT
DEVELOPS. BY THIS TIME SFC TEMPS ALONG/WEST OF I44 WILL DROP
BELOW FREEZING ACROSS SW OK. MOST PROFILES SUGGEST THE INITIAL
PRECIP TYPE WILL BE IN THE FORM OF FREEZING RAIN FOR MOST OF THE
NIGHT AND EVENTUALLY TRANSITION TO SLEET DURING THE MORNING HOURS
AS THE COLD AIR DEEPENS. EVEN IF THE TRANSITION OCCURS EARLIER
THAN EXPECTED, LEADING TO LESS ICE ACCUMULATION, NORTHERLY WIND
GUSTS NEAR 40 TO 50 MPH WILL LEAD TO MORE POWER OUTAGES. FOR THIS
REASON, A ICE STORM WARNING HAS BEEN ISSUED FOR SW OK. FURTHER
NORTH ACROSS NW OK, THE MAIN PRECIP TYPE WILL BE SNOW AND
SUFFICIENT SNOW RATES COMBINED WITH THE NORTHERLY WINDS WILL
RESULT IN BLIZZARD CONDITIONS DEVELOPING LATE TONIGHT THROUGH
EARLY TOMORROW MORNING. A DRY SLOT WILL RESULT IN A 'GAP' IN THE
PRECIP SUNDAY AFTERNOON ALONG AND WEST OF I35...BUT ADDITIONAL
PRECIP WILL FOLLOW EARLY SUNDAY EVENING THROUGH EARLY MONDAY
AFTERNOON WITH THE UPPER LOW. SLEET AND SNOW WILL ACCOMPANY THE
LOW ACROSS CENTRAL AND NORTHERN OK DURING THIS TIME. THE WINTER
STORM WARNING HAS BEEN EXTENDED EASTWARD INTO PORTIONS OF CENTRAL
OK SINCE CONFIDENCE IS HIGH ENOUGH THAT COMBINED SLEET AND SNOW
TOTALS WILL NEAR 2-4 INCHES, ALONG WITH LIGHT ICING BEFOREHAND.

MOST OF THE SNOW WILL BEGIN TO EXIT THE NE FA DURING THE MID
AFTERNOON HOURS MONDAY, BUT SOME SNOW MAY LINGER THROUGH THE LATE
AFTERNOON. BY THIS TIME, HOWEVER, ONLY LIGHT SNOW WILL BE PRESENT.
BELOW AVG TEMPS ARE EXPECTED THROUGH THE WORK WEEK, WITH SOME
LIGHT SNOW AGAIN POSSIBLE BY WED AM MAINLY ACROSS NORTHERN OK.
LESS THAN 1 IN OF ACCUMULATION IS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  34  35  25  31 /  90 100  90  60
HOBART OK         29  32  24  30 /  90  90  90  40
WICHITA FALLS TX  37  38  27  34 /  90  90  90  30
GAGE OK           23  25  20  26 /  80  80  90  50
PONCA CITY OK     32  34  28  30 /  90  90  90  60
DURANT OK         45  46  35  39 / 100 100  90  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR OKZ006>008-013-
     019-025-027>029-037-038.

     ICE STORM WARNING UNTIL 6 PM CST MONDAY FOR OKZ011-012-015>018-
     021>024-033>036.

     BLIZZARD WARNING UNTIL 6 PM CST MONDAY FOR OKZ004-005-009-010-
     014.

     WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR OKZ020-026-030-
     039-040-044-045.

     FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR OKZ026-028>032-
     039>043-045>048-050>052.

TX...WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR TXZ083>085-087.

     WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR TXZ086-088>090.

&&

99/09/09
Hazardous weather outlook, Dec 26, 12:14 PM CST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1214 PM CST SAT DEC 26 2015

OKZ004>048-050>052-TXZ083>090-271815-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1214 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY SOUTHEAST OF I-44
THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS WILL BE THE
PRIMARY THREATS...BUT THERE IS ALSO A LOW CHANCE OF TORNADOES.

.HEAVY RAIN AND FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FOR OKLAHOMA...GENERALLY EAST OF
A LINE FROM CHANDLER TO NORMAN TO WAURIKA.

.COLD...
TEMPERATURES WILL TURN ABRUPTLY COLDER TODAY. STRONG NORTH WINDS
WILL PUSH WIND CHILLS INTO THE TEENS AND SINGLE DIGITS BY SUNDAY
MORNING IN MUCH OF CENTRAL AND WESTERN OKLAHOMA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.WINTER PRECIPITATION...
A POTENTIALLY DANGEROUS WINTER STORM WILL BEGIN TONIGHT...AND
CONTINUE THROUGH MONDAY. ACCUMULATING SNOW AND ICE ARE LIKELY
ACROSS THE AREA...ESPECIALLY IN WESTERN OKLAHOMA.

WHILE THERE IS STILL SOME UNCERTAINTY REGARDING THE TIMING AND
LOCATIONS OF THE VARIOUS PRECIPITATION TYPES...IT APPEARS LIKELY
THAT HEAVY SNOW AND BLOWING SNOW WILL AFFECT PARTS OF WESTERN
OKLAHOMA. ICE IS LIKELY TO ACCUMULATE FROM NORTH CENTRAL OKLAHOMA
TO SOUTHWEST OKLAHOMA AND SURROUNDING PARTS OF NORTH TEXAS. BY
MONDAY MORNING...MOST OF THE PRECIPITATION SHOULD HAVE
CHANGED TO SNOW. IN SOUTHEAST OKLAHOMA...A COLD RAIN IS EXPECTED.

STRONG WINDS MAY CAUSE NEAR-BLIZZARD CONDITIONS IN WESTERN
OKLAHOMA ON SUNDAY...AND POSSIBLY MONDAY. THE WINDS MAY ALSO
INCREASE TREE AND POWER LINE DAMAGE CAUSED BY ICE.

IF YOU PLAN ON TRAVELING THIS WEEKEND OR EARLY NEXT WEEK OVER ANY
PART OF THE CENTRAL OR SOUTHERN PLAINS...CONTINUE TO CHECK THE
FORECAST FOR THE LATEST UPDATES. CONFIDENCE ON WHAT TYPE OF
WEATHER WILL IMPACT THE AREA USUALLY INCREASES WITH EACH UPDATE.

.HEAVY RAIN AND FLOODING...
SEVERAL INCHES OF RAINFALL MAY OCCUR THIS WEEKEND...AND FLOODING
MAY RESULT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA. A FLASH FLOOD
WATCH IS IN EFFECT FOR THIS AREA UNTIL MONDAY MORNING.

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS. SOME STRONG TO SEVERE
STORMS WITH HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WILL BE
POSSIBLE.

.COLD...
MUCH COLDER WEATHER WILL CONTINUE THROUGH NEXT WEEK. THIS WILL
CAUSE ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF
ICE OR STRONG WINDS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Dec 26, 2:48 PM CST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CST SAT DEC 26 2015

OKZ043-048-262115-
ATOKA OK-COAL OK-
248 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATOKA AND EASTERN COAL
COUNTIES UNTIL 315 PM CST...

AT 247 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ATOKA...MOVING
NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STRINGTOWN...LEHIGH...TUSHKA...WARDVILLE...PHILLIPS...
BOGGY DEPOT PARK...CHOCKIE...ATOKA RESERVOIR AND WESTERN MCGEE CREEK
LAKE.

LAT...LON 3430 9597 3430 9635 3477 9631 3477 9609
      3468 9609 3468 9589 3460 9588 3459 9582
TIME...MOT...LOC 2047Z 193DEG 44KT 3443 9615

KURTZ
Special weather statement, Dec 26, 3:27 PM CST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CST SAT DEC 26 2015

OKZ047-051-052-262200-
BRYAN OK-MARSHALL OK-JOHNSTON OK-
327 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN...MARSHALL AND
SOUTHEASTERN JOHNSTON COUNTIES UNTIL 400 PM CST...

AT 325 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR KINGSTON...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...KINGSTON...RAVIA...MILBURN...REAGAN...NIDA...RUSSETT...
COLEMAN...FILLMORE...LITTLE CITY...WOODVILLE...NORTHEASTERN LAKE TEXOMA
AND OAKLAND.

LAT...LON 3390 9669 3397 9688 3437 9675 3439 9653
      3427 9641 3424 9641
TIME...MOT...LOC 2125Z 207DEG 40KT 3400 9676

KURTZ
Special weather statement, Dec 26, 4:49 PM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CST SAT DEC 26 2015

OKZ046-050-262315-
CARTER OK-LOVE OK-
449 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER AND NORTH
CENTRAL LOVE COUNTIES UNTIL 515 PM CST...

AT 449 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNEYVILLE...
MOVING NORTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...OVERBROOK...BURNEYVILLE AND LAKE MURRAY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 16 AND 32.

LAT...LON 3384 9740 3416 9734 3419 9716 3411 9700
      3389 9718 3392 9721 3390 9725 3386 9726
      3387 9728 3389 9731 3387 9731 3385 9733
      3388 9732 3388 9733 3384 9735
TIME...MOT...LOC 2249Z 201DEG 41KT 3388 9731

KURTZ
Special weather statement, Dec 26, 6:27 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CST SAT DEC 26 2015

OKZ047-051-270100-
MARSHALL OK-JOHNSTON OK-
627 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL AND SOUTHERN
JOHNSTON COUNTIES UNTIL 700 PM CST...

AT 626 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
KINGSTON...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...KINGSTON...RAVIA...MILBURN...LITTLE CITY...RUSSETT...
LEBANON...NORTHERN LAKE TEXOMA AND OAKLAND.

LAT...LON 3395 9691 3396 9692 3432 9678 3430 9662
      3421 9649 3411 9657 3411 9659 3410 9658
      3392 9672
TIME...MOT...LOC 0026Z 204DEG 35KT 3398 9679

KURTZ
Local storm report, Dec 26, 8:06 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     NON-TSTM WND GST 2 S LAWTON              34.57N 98.42W
12/26/2015  M58 MPH          COMANCHE           OK   ASOS

            AT LAWTON-FORT SILL REG. AIRPORT

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:27 PM CSTSpecial Weather StatementOUNMarshall33 min
Dec 26, 6:50 PM CSTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more6 hr
Dec 26, 9:22 PM CSTSpecial Weather StatementOUNBryan23 min
Dec 27, 3:18 AM CSTRiver Flood WarningOUNHughes46 hr

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.